Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Uniform distribution in locally compact Abelian groups


Authors: I. D. Berg, M. Rajagopalan and L. A. Rubel
Journal: Trans. Amer. Math. Soc. 133 (1968), 435-446
MSC: Primary 42.50; Secondary 22.00
MathSciNet review: 0227695
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.50, 22.00

Retrieve articles in all journals with MSC: 42.50, 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0227695-6
Article copyright: © Copyright 1968 American Mathematical Society